# SDR UPS07549753

- Difficulty date: April 3, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 23,439 hours, 15,673 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102489
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN FORWARD CARGO FUSELAGE FRAME STA 720, S24L.  REMOVED DAMAGED AREA L 1.200X W 1.160 PER EA 757-5362-27-A1652.  NDT ON REWORK AREA IAW NTM 51-00-00 PTG NO CRACKS NOTED.  PERFORM. 040" INSURANCE CUT L 1.32" X 1.200 PER EA 757-5362-27-A1652.  FABRICATED REPAIR ANGLE 071" THICK, 7075-O CLAD, BATCH 53268, TR/T2/673463.  ACCOMPLISHED ON FINAL EA 757-5362-27-A1652 AND UPS B757-5310-26673
